13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Zhu, R., Zhu, X.: Dirichlet form associated with the $\phi_{3}^{4}$ model. Electronic Journal of Probability. 23, : 78 (2018).
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Zhu, R., Zhu, X.: Lattice approximation to the dynamical $\phi_{3}^{4}$ model. The Annals of Probability. 46, 397-455 (2018).
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Röckner, M., Wu, B., Zhu, R., Zhu, X.: Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni. 29, 205-213 (2018).
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Röckner, M., Zhu, R., Zhu, X.: Ergodicity for the Stochastic Quantization Problems on the 2D-Torus. Communications in Mathematical Physics. 353, 1061-1090 (2017).
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, M., Zhu, R., Zhu, X.: Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis. 272, 4263-4303 (2017).
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Zhu, R., Zhu, X.: Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations. 29, 289-322 (2017).
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
Röckner, M., Zhu, R., Zhu, X.: BV functions in a Gelfand triple for differentiable measure and its applications. Forum Mathematicum. 27, 1657-1687 (2015).
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R., Zhu, X.: A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications. 415, 83-109 (2014).
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Röckner, M., Zhu, R., Zhu, X.: Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise. Stochastic Processes and their Applications. 124, 1974-2002 (2014).
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
Röckner, M., Zhu, R., Zhu, X.: STOCHASTIC QUASI-GEOSTROPHIC EQUATION. Infinite Dimensional Analysis Quantum Probability and Related Topics. 15, : 1250001 (2012).
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
Röckner, M., Zhu, R., Zhu, X.: The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. The Annals of Probability. 40, 1759-1794 (2012).
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
Zhu, X.: SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation. Bielefeld University, Bielefeld (2012).
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
Röckner, M., Zhu, R., Zhu, X.: BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus Mathematique. 348, 1175-1178 (2010).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Zhu, R., Zhu, X.: Dirichlet form associated with the $\phi_{3}^{4}$ model. Electronic Journal of Probability. 23, : 78 (2018).
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Zhu, R., Zhu, X.: Lattice approximation to the dynamical $\phi_{3}^{4}$ model. The Annals of Probability. 46, 397-455 (2018).
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Röckner, M., Wu, B., Zhu, R., Zhu, X.: Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni. 29, 205-213 (2018).
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Röckner, M., Zhu, R., Zhu, X.: Ergodicity for the Stochastic Quantization Problems on the 2D-Torus. Communications in Mathematical Physics. 353, 1061-1090 (2017).
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, M., Zhu, R., Zhu, X.: Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis. 272, 4263-4303 (2017).
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Zhu, R., Zhu, X.: Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations. 29, 289-322 (2017).
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
Röckner, M., Zhu, R., Zhu, X.: BV functions in a Gelfand triple for differentiable measure and its applications. Forum Mathematicum. 27, 1657-1687 (2015).
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R., Zhu, X.: A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications. 415, 83-109 (2014).
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Röckner, M., Zhu, R., Zhu, X.: Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise. Stochastic Processes and their Applications. 124, 1974-2002 (2014).
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
Röckner, M., Zhu, R., Zhu, X.: STOCHASTIC QUASI-GEOSTROPHIC EQUATION. Infinite Dimensional Analysis Quantum Probability and Related Topics. 15, : 1250001 (2012).
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
Röckner, M., Zhu, R., Zhu, X.: The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. The Annals of Probability. 40, 1759-1794 (2012).
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
Zhu, X.: SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation. Bielefeld University, Bielefeld (2012).
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
Röckner, M., Zhu, R., Zhu, X.: BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus Mathematique. 348, 1175-1178 (2010).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung